# SDR K11A2015121020003

- Difficulty date: November 29, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 56,773 hours, 33,036 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L DIRECTLY UNDER FRAME CORRODED UNDER FASTENER HEAD BS 970 UNDER STR 27L.
